Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

35 year old with tiredness, feeling moody. Have chronic depression. Taking adderall. Need permanent cure

hi i have been extremely tired and moody on and off for years now. I have been to many doctors and been tested for diabetes and lime disses, which both were negative. I know i have chronic depression . Its been getting worse and worse, and longer and longer to get out of the slump each time it hits me. I am taking Adderall just to get me out of bed and function. I am 35 years old, 5 11 & about 195pounds. I have been on all the antidepressants and none seem to work. I was addicted to cocaine about 11 years ago mainly because it helped to keep me focus and motivated.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
As a psychiatrist we talk in terms of relapse prevention and not of cure. More the number of episodes more is chance of relapse added with family history and comorbidity (substance abuse in your case). Think for treatment for deaddiction along with depression.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor